# SDR CALA2024062601906

- Difficulty date: June 15, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 52,360 hours, 18,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A81121
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L-1 DOOR LOWER SILL INNER CHORD CRACKED AT STA 303.9 LBL 60 MKD DOT 075. REF AAR N/R 9890647. REMOVED AND REPLACED INNER CHORD AT STA 303,9 LBL WORK ACCOMPLISHED BY V913200. 60 PER REF SRM 51-40-02-0G-0 AND DWG 141A8110. REMOVED EWIS PROTECTION AT FWD CABIN L-1 DOOR LOWER AREA AS PER AMM 20-60-07.
